Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A modification of Harsanyi's bargaining model


Author: J. R. Isbell
Journal: Bull. Amer. Math. Soc. 66 (1960), 70-73
DOI: https://doi.org/10.1090/S0002-9904-1960-10398-9
MathSciNet review: 0122591
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Harsanyi, A bargaining model for the cooperative n-person game, Annals of Mathematics Studies, no. 40, Princeton, 1959, pp. 325-355. MR 105320
  • 2. J. Isbell, Absolute games, Annals of Mathematics Studies, no. 40, Princeton, 1959, pp. 357-396. MR 134359
  • 3. J. Nash, The bargaining problem, Econometrica vol. 18 (1950) pp. 155-162. MR 35977
  • 4. J. Nash, Two-person cooperative games, Econometrica vol. 21 (1953) pp. 128-140. MR 53471
  • 5. H. Raiffa, Arbitration schemes for generalized two-person games, Annals of Mathematics Studies, no. 28, Princeton, 1953, pp. 361-387. MR 52749


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10398-9

American Mathematical Society